MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 11MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 11MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035471130
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection the coil delivery wire was found to be kinked/bent.The coil delivery wire was found to be broken/fractured 0.5 cm from proximal contact bond.The detachment zone was found to be intact.The main coil was found to be intact.During functional inspection main coil failed/unable to detach functional test was unable to perform due to delivery wire breakage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During analysis the coil delivery wire was found to be kinked/bent and broken/fractured.In the case of this complaint it is most likely that the coil got damaged during coil advancement against friction.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the as reported code main coil failed/unable to detach.The as reported & as analyzed code coil delivery wire kinked/bent and as analyzed code coil delivery wire broken/fractured during will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned.
 
Event or Problem Description
Analysis of the returned device found that the subject coil delivery wire was broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 SOFT 11MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12425147
Report Number3008881809-2021-00359
Device Sequence Number19727983
Product Code HCG
UDI-Device Identifier07613252192664
UDI-Public07613252192664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2023
Device Model NumberM0035471130
Device Catalogue NumberM0035471130
Device Lot Number22085495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICRO CATHETER (STRYKER)
Patient Age61 YR
Patient Weight89